On regression-based tests for seasonal unit roots in the presence of periodic heteroscedasticity

Burridge, P. and Taylor, A.M.R. (2004) On regression-based tests for seasonal unit roots in the presence of periodic heteroscedasticity. Journal of Econometrics, 104 (1). pp. 91-117. ISSN 0304-4076

Abstract

Metadata

Authors/Creators:
  • Burridge, P.
  • Taylor, A.M.R.
Institution: The University of York
Academic Units: The University of York > Economics and Related Studies (York)
Depositing User: York RAE Import
Date Deposited: 24 Apr 2009 10:34
Last Modified: 24 Apr 2009 10:34
Published Version: http://dx.doi.org/10.1016/S0304-4076(01)00060-4
Status: Published
Publisher: Elsevier Science B.V.
Identification Number: https://doi.org/10.1016/S0304-4076(01)00060-4

Share / Export

Statistics